# SDR 2007UALA01160

- Difficulty date: April 15, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 44,529 hours, 16,431 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Misrouted
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MED 2R SLIDE ARMING LEVER CAME OUT OF THE ARM POSITION IN FLIGHT (ALSO ECAM SHOWED NOT ARMED).  PER SAMC CYCLED ARMING LEVER AND HANDLE WILL NOT ARM AND SLIGHT NOISE IN DOOR AREA.     [06-12-07]     FOUND GIRT BAR YELLOW STRAP WEDGED IN GIRT BAR MOUNT SLOT.  ROUTED STRAP CORRECTLY.
